# SDR DALA2020012160438

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,862 hours, 28,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FAILED A FLOOR FITTING CHECK IAW TASK CARD 2561-01257-01B. R & R THE GIRT BAR IAW AMDS 2561-01257-01B.
